MAUDE Adverse Event Report: BECTON DICKINSON IND. CIRURGICAS LTDA BD ANGIOCATH¿ PERIPHERAL VENOUS CATHETER; INTRAVASCULAR CATHETER

BECTON DICKINSON IND. CIRURGICAS LTDA BD ANGIOCATH¿ PERIPHERAL VENOUS CATHETER; INTRAVASCULAR CATHETER
Model Number 381123
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/24/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd angiocath¿ peripheral venous catheter was found broken.The following information was provided by the initial reporter: iv catheter found broken in box; no other catheters seemed to be impacted.
 
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
Na.
 
Additional Manufacturer Narrative
Per the originally provided feedback, this record was opened for a defective catheter product found within a shelf carton.The sample returned was an individual insyte autoguard product (material (b)(4) and lot 2318743) which differed from the returned shelf carton for angiocath product (material (b)(4) and lot 1110980).Upon the additional feedback provided, the report that the affected insyte autoguard product was found within the angiocath shelf carton, a secondary investigation was performed for the potential issue of mixed product.A device history record review was completed for originally provided material number (b)(4)and lot number 1110980.The review did not reveal any detected abnormalities during the production or packaging processes that could have contributed to the reported defect and all quality tests were found to be within specification.Material (b)(4) and lot 2318743 are not packaged at the same facility which manufactures and packages material (b)(4) and lot 1110980.Angiocath lot 1110980 was manufactured at bd juiz de for a (brazil) in april 2021.Insyte autogaurd lot 2318743 was manufactured at bd sandy (utah, usa) in november 2022.No mixture of product could have occurred at the bd juiz de fora location.It has also been determined that no mixing could have occurred at the bd distribution center as these products do not pass through the same brazilian distribution center to allow this possibility.At this time, no manufacturing or bd related process could be determined for this reported mixed product issue.

Brand Name
BD ANGIOCATH¿ PERIPHERAL VENOUS CATHETER
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON IND. CIRURGICAS LTDA
550 rua cyro correia pereira
curitiba 81460
BR  81460
Manufacturer (Section G)
BECTON DICKINSON INDUSTRIAS CIRURGICAS, LTDA.
ave. pres.juscelino kubitschek
273 francisco bernardino
juiz de fora 81460
BR   81460
Manufacturer Contact
phillip emmert
5859 farinon drive
san antonio, TX 78249
8448235433
MDR Report Key17152841
Report Number3003916417-2023-00131
Device Sequence Number3929596
Product Code FOZ
UDI-Device Identifier30382903811237
UDI-Public(01)30382903811237
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K151698
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/31/2026
Device Model Number381123
Device Catalogue Number381123
Device Lot Number1110980
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/15/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2023
Supplement Date Received by Manufacturer01/22/2024
Initial Report FDA Received Date06/19/2023
Supplement Report FDA Received Date01/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown